# SDR HALA2021122700203

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,501 hours, 950 cycles
- System (JASC): 7400 · Ignition System
- Part: Exciter
- Part number: 1018328
- Part serial: 3CCAB05386
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE - CREW DMI  204455 - ENG 1 IGN B FAULT // REMOVED AND REPLACED ENG 1 IGNITER PLUG B PER AMM 74-21-01. OIPS CHECK GOOD. PLCARD REMOVED, MIC UPDATED
